# SDR 98ZZZX3826

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70DB
- Make and model: Bell 206B-3
- Aircraft serial: 1730
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70010F000Y154
- Condition: Ruptured
- Location: Cyclic Servo
- Part time: 247 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST HYDRAULIC POWER TO FLIGHT CONTROLS DUE TO RUPTURED RIGHT HAND CYCLIC SERVO FLEX LINE.  LINE SUPPLIES HYDRAULIC FLUID TO AFT END OF SERVO.  IMPROPER ASSEMBLY OF FITTING TO HOSE IS SUSPECTED.  REF:  QUALITY AVIATION SERVICES, R/S QS7R937J.
